# SDR ASOA2013010702753

- Difficulty date: December 19, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 21,481 hours, 19,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AFT SEGMENT IS CORRODED BEYOND LIMITS.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601R-53-00-055, REV A DATED 11/18/2011.
